It is currently Sun Aug 20, 2017 7:42 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Fri Nov 27, 2009 8:28 pm 
Offline
New Poster
New Poster

Joined: Fri Nov 27, 2009 8:16 pm
Posts: 1
[font=Comic Sans MS] [/font]

Hello fellow Subutex Users,
I have been on the drug for two years, coming off an nasty oxy period....(130 mg a day for two years). The doc put me on subutex, 8mg x 3 per day, and it just about broke me..Alas, the generic comes out last week, and now, using the same dose, i vomit ever evening after my last pill...anyone else suffering the same?

Thanks, vavavavoom


Top
 Profile  
 
 Post subject:
PostPosted: Sun Nov 29, 2009 12:04 pm 
Offline
Average Poster
Average Poster

Joined: Thu Nov 19, 2009 12:27 am
Posts: 8
No other symptoms? nausea, wd sysmtoms.....? I would think if there was something up with the medicine you would react to it at your other dosing times as well. Is something else going on at night?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group